MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 TWO-HOLE; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 TWO-HOLE; HIP ACETABULAR CUP
Catalog Number 01.38.048DH
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 months from the primary, the patient came in reporting pain due to a loose cup and unstable hip and the cause is unknown.The surgeon revised the head, cup, screws, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 july 2024.Lot 2109317: (b)(4) items manufactured and released on 21-sept-2021.Expiration date: 2026-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved in the event: batch review performed on 01 july 2024.Liner: mpact 01.32.3239hct flat pe hc liner 32/c (k103721) lot 2108134: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0025 cancellous bone screw 6,5 l 25 (k200391) lot 2312899: (b)(4) items manufactured and released on 12-jul-2023.Expiration date: 2028-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: cocr 01.25.021 cocr ball head 12/14 32 size s -3.5 (k072857) lot 2306267: (b)(4) items manufactured and released on 01-jun-2023.Expiration date: 2028-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø48 TWO-HOLE
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19806143
Report Number3005180920-2024-00533
Device Sequence Number7386665
Product Code LPH
UDI-Device Identifier07630030812576
UDI-Public07630030812576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Catalogue Number01.38.048DH
Device Lot Number2109317
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown